ITEM METADATA RECORD
Title: On numerical die swell calculation
Authors: Crochet, M.J. ×
Keunings, Roland #
Issue Date: 1982
Publisher: Elsevier science bv
Series Title: Journal of non-newtonian fluid mechanics vol:10 issue:1-2 pages:85-94
URI: 
ISSN: 0377-0257
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Materials Engineering - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science